# SDR UIEA2012041900132

- Difficulty date: April 19, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,919 hours, 20,713 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE.  IN STANDBY MODE,  OPERATED NORMALLY. AFTER QRH PROCEDURE, MESSAGE CLEARED. OPEN
